# SDR SCNA20240401171

- Difficulty date: February 26, 2024
- Submitted: April 1, 2024
- Operation: Air carrier
- Aircraft: N7919A
- Make and model: Boeing 737-8
- Aircraft serial: 32607
- Aircraft time: 53,150 hours, 26,077 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WING TO BODY FAIRING SUPPORTS PANEL AT STA 727 + 2.7 BETWEEN BL"0" AND LBL 25" AND BETWEEBN BL "0" AND RBL 25" WITH CORROSION (2EA). REPLACED SUPPORT FRAMES
